# SDR CA190423010

- Difficulty date: April 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,072 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7603 · Power Lever
- Part: Link
- Part number: B564
- Condition: Separated
- Location: Throttle
- Part time: 794 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING RUN UP IT WAS NOTED THAT THE IDLE WAS HIGH (AROUND 70% BELTS ENGAGED)..UPON INSPECTION IT WAS FOUND THAT THE BEARING HAD COME OUT OF THE B564-2 LINK AT THE SERVO END. (TC# 20190423010)
